MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 050-50758
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the multi-tubing set (mts) during drain 2 of 8 of their pd treatment.The patient was advised to cancel their treatment and follow-up with their peritoneal dialysis registered nurse (pdrn).Upon follow-up with the pdrn, it was reported that the leak occurred between the patient¿s mts and pd catheter (non-fresenius device).The pdrn confirmed that the patient did not develop any symptoms, injury, adverse event, or require medical intervention as a result of the reported event.The patient was able to complete treatment by retightening the connection.The mts product sample is not available to be returned to the manufacturer for evaluation because it was discarded.

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key11379661
Report Number8030665-2021-00261
Device Sequence Number17108512
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2023
Device Model Number050-50758
Device Catalogue Number050-50758
Device Lot Number20LR08105
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 YR
Patient Weight81